Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 878497, 11 pages
http://dx.doi.org/10.1155/2012/878497
Research Article

On the Computation of Blow-Up Solutions for Nonlinear Volterra Integrodifferential Equations

Department of Mathematics, University of Johannesburg, Cnr Siemert & Beit Streets, Doornfontein 2028, South Africa

Received 7 February 2012; Revised 19 March 2012; Accepted 20 March 2012

Academic Editor: Kuppalapalle Vajravelu

Copyright © 2012 P. G. Dlamini and M. Khumalo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Bandle and H. Brunner, “Blowup in diffusion equations: a survey,” Journal of Computational and Applied Mathematics, vol. 97, no. 1-2, pp. 3–22, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. C. J. Budd, W. Huang, and R. D. Russell, “Moving mesh methods for problems with blow-up,” SIAM Journal on Scientific Computing, vol. 17, no. 2, pp. 305–327, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. W. Huang, J. Ma, and R. D. Russell, “A study of moving mesh PDE methods for numerical simulation of blowup in reaction diffusion equations,” Journal of Computational Physics, vol. 227, no. 13, pp. 6532–6552, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. M. Berger and R. V. Kohn, “A rescaling algorithm for the numerical calculation of blowing-up solutions,” Communications on Pure and Applied Mathematics, vol. 41, no. 6, pp. 841–863, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. A. M. Stuart and M. S. Floater, “On the computation of blow-up,” European Journal of Applied Mathematics, vol. 1, no. 1, pp. 47–71, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. N. Apreutesei and V. Volpert, “Properness and topological degree for nonlocal reaction-diffusion operators,” Abstract and Applied Analysis, vol. 2011, Article ID 629692, 21 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. J. Ma, “Blow-up solutions of nonlinear Volterra integro-differential equations,” Mathematical and Computer Modelling, vol. 54, no. 11-12, pp. 2551–2559, 2011. View at Publisher · View at Google Scholar
  8. H. Bellout, “Blow-up of solutions of parabolic equations with nonlinear memory,” Journal of Differential Equations, vol. 70, no. 1, pp. 42–68, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. Wang and Y. Wang, “Properties of positive solutions for non-local reaction-diffusion problems,” Mathematical Methods in the Applied Sciences, vol. 19, no. 14, pp. 1141–1156, 1996. View at Google Scholar
  10. P. Souplet, “Blow-up in nonlocal reaction-diffusion equations,” SIAM Journal on Mathematical Analysis, vol. 29, no. 6, pp. 1301–1334, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. J. Ma, Y. Jiang, and K. Xiang, “Numerical simulation of blowup in nonlocal reaction-diffusion equations using a moving mesh method,” Journal of Computational and Applied Mathematics, vol. 230, no. 1, pp. 8–21, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. P. G. Dlamini and M. Khumalo, “On the computation of blow-up solutions for semilinear ODEs and parabolic PDEs,” Mathematical Problems in Engineering, vol. 2012, Article ID 162034, 15 pages, 2012. View at Publisher · View at Google Scholar
  13. P. Linz, “A method for solving nonlinear Volterra integral equations of the second kind,” Mathematics of Computation, vol. 23, pp. 595–599, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. Saberi-Nadjafi and M. Heidari, “A quadrature method with variable step for solving linear Volterra integral equations of the second kind,” Applied Mathematics and Computation, vol. 188, no. 1, pp. 549–554, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. C. Lubich, “Convolution quadrature and discretized operational calculus—I,” Numerische Mathematik, vol. 52, no. 2, pp. 129–145, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. C. Lubich, “Convolution quadrature and discretized operational calculus—II,” Numerische Mathematik, vol. 52, no. 4, pp. 413–425, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. C. Lubich, “Convolution quadrature revisited,” BIT Numerical Mathematics, vol. 44, no. 3, pp. 503–514, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH